# SDR UALA2011081804384

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 66,741 hours, 24,573 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR CHAIN LANYARD NOT ROUTED PROPERLY.  SUPPLEMENTAL DATA UPDATE DISCONNECTED AND RMV'D AND CONNECTED L1 DOOR SLIDE GIRTBAR LANYARD CHAIN PROPERLY IAW UAL W-C 5R5211010 ON NON ROUTINE 3121N00088 BY EMP 720049.
